# SDR SWIA2021081860314

- Difficulty date: June 6, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 37,680 hours, 27,589 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Drag Angle
- Condition: Cracked
- Location: Vert To Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH VERTICAL STAB TO FUSELAGE AFT DRAG ANGLE HAS SUSPECTED CRACK      (C-CHECK RO 8/16/2021)    PERFORMED REPAIR PER   REO 670-55-31-018  REV  - A  2016-11-10. COMPLIED WITH TASK CARD 51-900-1002-SKY
